Well you wouldn’t believe it would you? After all the trouble I’ve had with DG now my bloody email’s gone on the “blink”. Will these computer problems never end? I’m beginning to think all of this trouble is coming from Face Book because when my Hotmail account was infected, I had an email telling me I had caught the infection from Face book and they had frozen my account. When I registered with GMX I see they also have a link to Face Book built into their system, and given that I’m currently still having problems with Face Book I must say it does make me suspicious there may be a connection with it and the other problems I’m experiencing.
Colleen – I’m looking at the pic of your unnamed seedling I sent you. Your inflorescence has a week or longer to mature and flower so can you post another pic when the flowers open please? All I know is the seed parent was an unnamed Aechmea which had similar shaped flowers to Ae Gamosepala but the colours were different, being a very pale creamy pink with pale green petals.
However, looking at the colours of the flowers on some of the seedlings from the same cross I have recently flowered it looks very much like Ae. gamosepala may have been the “pollen parent” and insects or Honey Eaters were the culprits responsible for the pollination. I currently have another fifteen plants with flowers coming up so I’ll have a better idea when they all flower. The couple I have already flowered were on a shorter more upright inflorescence than gamosepala and the colours of the flowers although similar to gamosepala, were more intense.
Karen - I’ve already read a fair bit on the web about the “Serrapeptase” and I’ll certainly check out the sites you have suggested. But just to be on the safe side, when my wife went shopping yesterday morning I asked her to drop into our family Chemist and enquire about the suitability of me taking the medication you described in your post yesterday. He did know all about it and in fact sells it, but he told her that he wouldn’t recommend me taking it with the other medicine I’m currently taking (especially the Warfarin) and because I have a stomach ulcer he strongly advised against buying it until I’d spoken to my doctor about it.
Now I don’t like to “burst your bubble” and I really appeciate you informing us about it and the dramatic results you had with it, but I'm well aware of what works for one person won’t necessarily work for another, and likewise medicine affects different people in many different ways especially when you are taking a variety of tablets for different problems. Interaction between various medicines is a very complex topic and is different for everyone; this is why we have doctors to prescribe our medicines so they can first be aware of any interaction problems before prescribing.
As for our chemist (of thirty years), well although he is a very knowledgeable man with years of experience with medicines, I suspect in this "age of litigation", he and all the other chemists are probably advised by the Pharmacy Guild to always err on the side of caution when advising patients on what is safe and what is not and although I respect him a lot, he may well have just been “covering his bum” so to speak.
I’m very pleased you are getting relief from it and I certainly hope my doctor says I can safely give it a go, as I’m going ‘round the twist with the pain from my arthritis since I was taken off the anti-inflammatory treatment I was on due to interaction with my blood pressure medication. However I’ll repeat what I said yesterday and suggest you still ask your doctor about possible interaction problems between that and what you are currently taking and hopefully in your case there won’t be a problem and you can continue to take it with the great relief you are getting.
Now back to brom’s and a few pic’s I took around the yard yesterday, firstly one of my favourite Billbergias; Bill. ‘Curly Top’, 2nd is Neo. ‘Pink Sensation’, 3rd is a little Orthophytum sucrei, 4th is one of my seedlings; Neo ‘Bea Hanson’ x Neo ‘Rosea Striata’ and finally Neo. ‘Fairy Dust’